# SDR ZW0A0103707

- Difficulty date: June 13, 2001
- Submitted: June 18, 2001
- Operation: Air carrier
- Aircraft: N929TW
- Make and model: Doug DC-9-82
- Aircraft serial: 48014
- Aircraft time: 46,840 hours, 39,852 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT IN FWD CABIN FOUND CORROSION ON MEMBRANE AT STA 197 TO 200, UNDER FWD EDGE OF NUMBER 1 CHAIR TRACK.  INSTALLED REPAIR PER SRM 51-70-4 ON MEMBRANE AT STA 197 TO 200 UNDER NUMBER 1 CHAIR TRACK.  TREATED PER SRM 51-10-03 PAGE 46 ITEM 3.  INSTALLED REPAIR WITH RIVETS PER SRM 51-30-2. CUT OUT CORROSION ON TURN OVER CARD.
